# SDR SWAA2022032070229

- Difficulty date: February 8, 2022
- Submitted: March 21, 2022
- Operation: Air carrier
- Aircraft: N946WN
- Make and model: Boeing 737*
- Aircraft serial: 36918
- Aircraft time: 38,769 hours, 23,511 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Distorted
- Location: Aft Cargo
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT FWD BULKHEAD UPPER LH #141LW SURFACE WAVY/DISTORTED. / [01] FABRICATED AFT CARGO COMPARTMENT FWD BULKHEAD UPPER LH#141JW IAW B737-700 AMM 25-52-01-201-801-NG MATERIALS USED A60SG4W;[02] (CORRECTING STEP 1) FABRICATED AFT CARGO COMPARTMENT FWD BULKHEAD UPPER LH#141LW IAW B737-700 AMM 25-52-01-201-801-NG MATERIALS USED A60SG4W;[03] FINAL INSPECTION; PANEL FABRICATED.
